Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

High blood pressure due to stress, heavy breathing

Hello Sir, about a month back i had a blood pressurre normal of 130/80,but latter because of some work related issues(i have had to deal with some bullying ),i was very anxious.When i checked my bp 4 days back it was 150/90 then next day it became 160/100 and 180/110 in two reading.When i checked today it was 166/100,i was feeling well today but as soon as i slept on the doctor s bed i suddenly began to breathe heavily.Please help me. Thanking You
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query.
A few people get anxious in the doctor's office and this causes the blood pressure to increase.
To confirm if you really have high blood pressure, the following things can be done:
1) Check your BP at home using a home BP machine
2) Do a 24 hour ambulatory BP check.
Hope this helps
Good luck.
Answered: Sat, 17 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor